Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 56, No. 1, pp. 1-37 (1999)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The Evolution Dam Problem for Nonlinear Darcy's Law and Dirichlet Boundary Conditions

A. Lyaghfouri

Institut für Angewandte Mathematik der Universität Zürich-Irchel,
Winterthurerstr. 190, CH-8057 Zürich - SWITZERLAND

Abstract: In this paper, we study a time dependent dam problem modeling a nonlinear fluid flow through a homogeneous or nonhomogeneous porous medium governed by a nonlinear Darcy's law. We prove existence and uniqueness of a weak solution.

Classification (MSC2000): 35R35, 76S05.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 1999 Sociedade Portuguesa de Matemática
© 1999–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition